Katalog GES

Characterizations of the Gelfand-Shilov Spaces Via Fourier Transforms

We give symmetric characterizations, with respect to the Fourier transformation, of the Gelfand-Shilov spaces of (generalized) type S and type W. These results explain more clearly the invariance of these spaces under the Fourier transformations. Full description

1st Person: Chung, Jaeyoung
Additional Persons: Chung, Soon-Yeong verfasserin; Kim, Dohan verfasserin
Source: in Proceedings of the American Mathematical Society Vol. 124, No. 7 (1996), p. 2101-2108
More Articles
Type of Publication: Article
Language: English
Published: 1996
Keywords: research-article
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links